Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Impaired Healing (2378)
Date of Event
04/27/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The kamra inlay was explanted from the right eye of a (b)(6) year old female patient approximately 20 days postoperatively due to an epithelial ingrowth.The patient plans to have another kamra inlay implanted after the epithelial ingrowth has healed.